MathSciNet Relay Station
MathSciNet bibliographic data
MR952319 (89i:20052) 20E28 (20D10)
Mukherjee, N. P.; Bhattacharya, Prabir The normal index of a maximal subgroup of a finite group. Proc. Amer. Math. Soc. 106 (1989), no. 1, 25–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement